| Model Number |
11278AU1 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Improper or Incorrect Procedure or Method (2017); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Per copy of mdr #mw5106633 received via mail from the fda: while using flexible ureteroscope during a ureteroscopy doctor visualized a foreign object.It was retrieved and was blue in color and observed by staff.It was determined to be part of scope.No patient harm detected.
Additional Manufacturer Narrative
Product has not been returned for evaluation.Per karl storz representative the facility has been using third party repair companies since april 2020.No serial number was provided by account.